# SDR USAA980649

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608AU
- Make and model: Boeing 757225
- Aircraft serial: 22204
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N54561
- Condition: Corroded
- Location: Bs 1460-1480
- Part time: 44,600 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-4 CHECK VISUAL INSPECTION, FOUND CORROSION 2 INCH BY 10 INCH AREA ON INTERCOSTAL BS 1460-1480 STRINGER 28R.  CORROSION TASK NR C53-161-01.  REPLACED PER BOEING 757-200 SRM 51-30-01 AND 51-40-02.  (M)
